MathSciNet Relay Station
MathSciNet bibliographic data
MR2607296 47A16
Shkarin, Stanislav A short proof of existence of disjoint hypercyclic operators. J. Math. Anal. Appl. 367 (2010), no. 2, 713–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement